Alert archive / Florida / Frost Advisories in 2015

Frost Advisory 4, NWS Tallahassee, FL

December 19, 201510 counties in Florida; 7 counties in Georgia

NWS Tallahassee, FL issued this frost advisory at Dec 19, 2015, 1:01 PM CST for 10 counties in Florida; 7 counties in Georgia. It took effect at Dec 20, 2015, 12:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2015, 1:01 PM CST (19:01 UTC)
In effect from
Dec 20, 2015, 12:00 AM CST
Expired
Dec 20, 2015, 8:00 AM CST
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Dixie County, FL, Franklin County, FL, Gulf County, FL, Jefferson County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Cook County, GA, Irwin County, GA, Lanier County, GA, Lowndes County, GA

The radar

The Tallahassee radar (KTLH), 43 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2150 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-186 m²/s²
0-3 km storm-relative helicity
-109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WWUS72 KTAE 191901 
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
201 PM EST SAT DEC 19 2015

...A LIGHT FREEZE EXPECTED ACROSS SOUTHEAST ALABAMA...SOUTHWEST
GEORGIA...AND THE INTERIOR PANHANDLE AND WESTERN BIG BEND OF
FLORIDA...

ALZ065>069-FLZ007-009>011-013-016-017-026-GAZ120>129-142>146-
155>158-201300-
/O.UPG.KTAE.FZ.A.0004.151220T0900Z-151220T1300Z/
/O.NEW.KTAE.FZ.W.0005.151220T0900Z-151220T1300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY-QUITMAN-CLAY-RANDOLPH-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-EARLY-MILLER-BAKER-
MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE...
MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...SWEETWATER...GEORGETOWN...
FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...
LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...
ASHBURN...TIFTON...DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...
CAMILLA...PELHAM...MOULTRIE...DONALSONVILLE...BAINBRIDGE...
CAIRO...THOMASVILLE
201 PM EST SAT DEC 19 2015 /101 PM CST SAT DEC 19 2015/

...A FREEZE WARNING IS IN EFFECT FROM LATE TONIGHT INTO SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 8 AM EST
/7 AM CST/ SUNDAY.

* LOW TEMPERATURES: 29 TO 32 DEGREES.

* DURATION: 2 TO 4 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ027-201300-
/O.NEW.KTAE.FZ.W.0005.151220T0900Z-151220T1300Z/
INLAND WAKULLA-
INCLUDING THE CITIES OF...SOPCHOPPY...ST. MARKS
201 PM EST SAT DEC 19 2015

...A FREEZE WARNING IS IN EFFECT FROM LATE TONIGHT INTO SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY. 

* TEMPERATURE: AROUND 31 DEGREES.

* DURATION: AROUND 2 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ018-GAZ130-131-201300-
/O.UPG.KTAE.FZ.A.0004.151220T0900Z-151220T1300Z/
/O.NEW.KTAE.FR.Y.0004.151220T0700Z-151220T1300Z/
INLAND JEFFERSON-BEN HILL-IRWIN-
INCLUDING THE CITIES OF...MONTICELLO...FITZGERALD...OCILLA
201 PM EST SAT DEC 19 2015

...A FROST ADVISORY IS IN EFFECT FROM LATE TONIGHT INTO SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY.

* LOW TEMPERATURES: 32 TO 35 DEGREES

* DURATION: 2 TO 5 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FLZ019-028-029-034-GAZ147-148-159>161-201300-
/O.NEW.KTAE.FR.Y.0004.151220T0700Z-151220T1300Z/
MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-COOK-BERRIEN-BROOKS-
LOWNDES-LANIER-
INCLUDING THE CITIES OF...MADISON...GREENVILLE...PERRY...MIDWAY...
MAYO...CROSS CITY...ADEL...SPARKS...NASHVILLE...QUITMAN...
VALDOSTA...LAKELAND
201 PM EST SAT DEC 19 2015

...A FROST ADVISORY IS IN EFFECT FROM LATE TONIGHT INTO SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY. 

* TEMPERATURE: 32 TO 35 DEGREES.

* DURATION: 2 TO 5 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HARRIGAN
1 follow-up statement
548 
WWUS72 KTAE 200049
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 PM EST SAT DEC 19 2015

...COLD HIGH PRESSURE WILL LEAD TO SOME FROST AND FREEZE
CONDITIONS TONIGHT ACROSS THE AREA...

FLZ027-201400-
/O.CAN.KTAE.FZ.W.0005.151220T0900Z-151220T1300Z/
/O.EXB.KTAE.FR.Y.0004.151220T0800Z-151220T1400Z/
INLAND WAKULLA-
INCLUDING THE CITIES OF...SOPCHOPPY...ST. MARKS
749 PM EST SAT DEC 19 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. THE
FREEZE WARNING HAS BEEN CANCELLED. 

* LOW TEMPERATURES: 33 TO 35 DEGREES.

* DURATION: TEMPERATURES THAT MAY PRODUCE FROST SHOULD LAST
  APPROXIMATELY 4 TO 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ130-131-201400-
/O.UPG.KTAE.FR.Y.0004.151220T0700Z-151220T1300Z/
/O.EXB.KTAE.FZ.W.0005.151220T0800Z-151220T1400Z/
BEN HILL-IRWIN-
INCLUDING THE CITIES OF...FITZGERALD...OCILLA
749 PM EST SAT DEC 19 2015

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES: 30 TO 31 DEGREES

* DURATION: 2 TO 4 HOURS BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ065>069-FLZ007-009>011-013-016-017-026-GAZ120>129-142>146-
155>158-201400-
/O.EXT.KTAE.FZ.W.0005.151220T0800Z-151220T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY-QUITMAN-CLAY-RANDOLPH-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-EARLY-MILLER-BAKER-
MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE...
MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...SWEETWATER...GEORGETOWN...
FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...
LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...
ASHBURN...TIFTON...DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...
CAMILLA...PELHAM...MOULTRIE...DONALSONVILLE...BAINBRIDGE...
CAIRO...THOMASVILLE
749 PM EST SAT DEC 19 2015 /649 PM CST SAT DEC 19 2015/

...FREEZE WARNING NOW IN EFFECT FROM 3 AM EST /2 AM CST/ TO 9 AM
EST /8 AM CST/ SUNDAY...

* LOW TEMPERATURES: 29 TO 32 DEGREES.

* DURATION: 2 TO 5 HOURS BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ008-012-014-015-201400-
/O.EXB.KTAE.FR.Y.0004.151220T0800Z-151220T1400Z/
CENTRAL WALTON-INLAND BAY-INLAND GULF-INLAND FRANKLIN-
INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE...
WEWAHITCHKA...APALACHICOLA...CARRABELLE
749 PM EST SAT DEC 19 2015 /649 PM CST SAT DEC 19 2015/

...FROST ADVISORY IN EFFECT FROM 3 AM EST /2 AM CST/ TO 9 AM EST
/8 AM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 9 AM
EST /8 AM CST/ SUNDAY. 

* LOW TEMPERATURES: 33 TO 36 DEGREES.

* DURATION: TEMPERATURES THAT MAY PRODUCE FROST SHOULD LAST
  APPROXIMATELY 3 TO 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FLZ018-019-028-029-034-GAZ147-148-159>161-201400-
/O.EXT.KTAE.FR.Y.0004.151220T0600Z-151220T1400Z/
INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE...
PERRY...MIDWAY...MAYO...CROSS CITY...ADEL...SPARKS...NASHVILLE...
QUITMAN...VALDOSTA...LAKELAND
749 PM EST SAT DEC 19 2015

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY...

* LOW TEMPERATURES: 33 TO 36 DEGREES.

* DURATION: TEMPERATURES THAT MAY PRODUCE FROST SHOULD LAST
  APPROXIMATELY 3 TO 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this frost advisory went out at Dec 19, 9:05 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Dec 19, 9:05 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1005 AM EST SAT DEC 19 2015

.Update...

No changes were necessary to the existing forecast. See previous
discussions below.

&&

.Prev Discussion [604 AM EST]...

.Near Term [Through Today]...

With high pressure and a very dry and seasonably cool airmass in
place, today will feature sunny skies with afternoon highs ranging
from the mid 50s across the northwest to lower 60s across the
southeast big bend.

.Short Term [Tonight Through Monday]...

Another night of chilly temperatures is expected across the region
tonight. Model guidance shows the area of high pressure initially
centered across South Central Alabama will move into South
Carolina by Sunday morning. With our region still being within the
region of light to essentially calm winds, expect temperatures to
drop quickly after sunset and once again approach freezing by
Sunday morning across most of the area. Areas along the coast in
North Florida and into the Southeast Florida Big Bend will have
just enough wind to prevent temperatures from reaching the lower
30s, so did not issue a freeze watch for these areas.

The airmass will begin to modify significantly on Sunday and
Monday. High pressure will move quickly into the Western Atlantic
on Sunday and low level flow will shift to southeasterly. As
moisture begins to return, temperatures will climb into the upper
60s Sunday afternoon and into the 70s on Monday. The airmass will
moisten considerably by Monday ahead of the next storm system.
Though the bulk of the rain chances will be in the long term
period, some scattered showers are possible Monday afternoon
across western portions of the region.

.Long Term [Monday Night Through Saturday]...

A stretch of wet conditions is expected to begin Monday night
across the region as a series of weak impulses in southwesterly
flow move across the region. While the overall forcing does not
appear especially strong, the overall synoptic setup is still
rather concerning. The airmass that will be in place ahead of
the two shortwaves is quite tropical. Model PWs are in the 1.8 to
1.9 inch range, quite anomalous for late December. Moreover,
continual southerly flow at the surface and southwesterly flow
aloft will maintain a moist tropical feed for the duration of the
event. Thus, the main concern is for flooding from a long period
of moderate to occasionally heavy rain.

The initial impulse on Tuesday should focus the bulk of the rain
across Southeast Alabama and the Florida Panhandle. As the
overall trough across the Mississippi Valley amplifies on
Wednesday, the next batch of heavy rainfall will overspread the
region into Thursday. Both the GFS and Euro are fairly similar
with the overall event set up which lends confidence to the
overall forecast and concern for potential flooding next week
across the area.

By Thursday night, the trough will be lifting out as the
subtropical ridge amplifies east of the Florida Peninsula lifting
a frontal zone well north of the region, delivering a reinforcing
shot of moist tropical air for Christmas. Friday through Saturday
should generally be dry and quite warm. In fact, MOS guidance is
showing near record warmth at the tail end of the period. Given
that this guidance is weighted more toward climatology at the end
of the forecast period, this is even more impressive to be near
all-time record highs for December.

.Aviation...

[Through 12z Sunday] Clear skies are expected to prevail through
the period with light winds.

.Marine...

Offshore winds will slowly decrease today before increasing back
to advisory levels tonight as winds shift to northeasterly. Winds
will drop below advisory levels on Sunday afternoon. Southerly
flow returns by Monday and persists through the upcoming week.
Stormy conditions are expected Tuesday through Thursday.

.Fire Weather...

Although the airmass will be very dry today with relative humidity
values in the low to mid 20s in some areas, other red flag criteria
such as fuel moisture and wind are not expected to be met. Moisture
is expected to increase significantly next week.

.Hydrology...

Steady rises continue on the Kinchafoonee Creek this morning, but
should stay below flood stage in Lee County. Planned releases
continue to slowly rise at Woodruff Dam and will push the
Apalachicola at Blountstown to action stage through the weekend.

The primary focus in the week ahead will be the potential for a
noteworthy flood threat Tuesday-Thursday across the region. Model
guidance continues to suggest an anomalously moist airmass with
persistent south to southwesterly flow for about 48 hours.
Available model QPF suggest some rather impressive totals during
this timeframe (5-8 inches from the Euro). Opted for a blend
between available model sources, which still shows storm total
rainfall amounts in the 3 to 5 inch range, with isolated heavier
totals across Southeast Alabama.

With areas streamflows at or just above normal levels for this
time of year, these widespread heavy rain amounts would create the
potential for flooding on area rivers late next week. With some
of the heavier convective elements, there could even be an urban
flood threat as well. As the first half of this event moves within
range of our hi-res guidance members on Sunday, expect to be able
to provide more specificity with the degree of impacts in future
forecasts.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   57  32  67  49  73 /   0   0   0   0  20
Panama City   58  38  65  53  72 /   0   0   0  10  30
Dothan        55  30  63  46  69 /   0   0   0  10  30
Albany        55  29  64  46  69 /   0   0   0   0  10
Valdosta      55  33  67  49  73 /   0   0   0   0  10
Cross City    59  34  71  51  77 /   0   0   0   0  10
Apalachicola  59  41  65  55  72 /   0   0   0   0  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Sunday morning FOR
     Calhoun-Gadsden-Holmes-Inland Jefferson-Jackson-Leon-
     Liberty-North Walton-Washington.

GA...Freeze Watch from late tonight through Sunday morning FOR Baker-
     Ben Hill-Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-
     Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Freeze Watch from late tonight through Sunday morning FOR Coffee-
     Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 1 PM EST this afternoon FOR Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Coastal waters
     from Apalachicola to Destin FL out 20 NM.

     Small Craft Advisory until 1 PM EST Sunday FOR Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...HARRIGAN/DVD
SHORT TERM...GODSEY
LONG TERM...GODSEY
AVIATION...DVD
MARINE...GODSEY
FIRE WEATHER...DVD
HYDROLOGY...GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 2:14 AM CSTFreeze WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 2 more11 hr
Dec 19, 10:08 AM CSTRip Current StatementTAEGulf10 hr
Dec 19, 1:01 PM CSTFreeze WarningTAECalhoun, Gadsden, Holmes, Jackson, Leon, Wakulla and 2 more19 hr

Nearby

Frost Advisories in Florida, 2015Frost Advisories in Georgia, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.